# SDR DL72S991571

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV1 CORROSION VISIT, NRC 54 CORROSION ON TOP SURFACE OF FLOORBEAM STA 344 FROM LBL 24 TO RBL 12.  REPAIRED PER SRM 53-10-8 FIG 11.
